A method for counting integral points in $n$-dimensional polyhedrons
Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 215-218
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_2_a0,
author = {M. M. Artyukhov},
title = {A method for counting integral points in $n$-dimensional polyhedrons},
journal = {Doklady Akademii Nauk},
pages = {215--218},
year = {1958},
volume = {118},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a0/}
}
M. M. Artyukhov. A method for counting integral points in $n$-dimensional polyhedrons. Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 215-218. http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a0/